New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Dr-A
Veteran Member


Date Joined Jul 2006
Total Posts : 2105
   Posted 1/16/2009 7:28 PM (GMT -6)   
Is it normal to lose appetite after going off the pred? Been off for a bit now and I just have no appetite at all. Before I was eating everything in site like pac-man.
Proctitis DX 1999, Pancolitis DX 2008
Lialda 1 day
Immuran
Golimumab study
Vitamin E Enemas as needed
Probiotis/GreenTea/VitD+Ca/SuperDHA


Lonie
Veteran Member


Date Joined Feb 2005
Total Posts : 6448
   Posted 1/16/2009 10:00 PM (GMT -6)   
Dr A, your body is probably just trying to transition into being without the med. I remember having the same problem, but I just attributed it to my body trying to make the changes. If it continues and you are worried, of course contact your doc.
Carol

Remicade - will have my 25th infusion on November 26 
Vitamin B-12/Biotin, Probiotics
 
Co-Moderator for the UC Forum
 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, June 19, 2018 4:33 PM (GMT -6)
There are a total of 2,973,359 posts in 326,083 threads.
View Active Threads


Who's Online
This forum has 160960 registered members. Please welcome our newest member, Major_US_MARINE_SILENT1.
409 Guest(s), 6 Registered Member(s) are currently online.  Details
TheRhythm, Glascis, NiceCupOfTea, Old Mike, Chander, Crazyick